MathSciNet Relay Station
MathSciNet bibliographic data
MR1957752 (2003k:32052) 32V40 (32S20)
Coffman, Adam CR singular immersions of complex projective spaces. Beiträge Algebra Geom. 43 (2002), no. 2, 451–477.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement